Colgate Tooth Discolouration Side Effect Reports
The following Colgate Tooth Discolouration side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tooth Discolouration, can occur, and what you can do about them.
A side effect could appear soon after you start Colgate or it might take time to develop.
|Tooth Loss, Tooth Discolouration|
This Tooth Discolouration side effect was reported by a consumer or non-health professional from US. A 17-year-old patient (weight:NA) experienced the following symptoms/conditions: dental caries,dental plaque. The patient was prescribed Colgate Total Whitening (dosage: NA), which was started on 201211. Concurrently used drugs: NA. When starting to take Colgate Total Whitening the consumer reported the following symptoms:
|Hypoaesthesia Oral, Tooth Discolouration|
This Tooth Discolouration Colgate Pro Health Mouth Rinse side effect was reported by a consumer or non-health professional from UNITED STATES on May 12, 2008. A Female , weighting 115.0 lb, was treated with Colgate Pro Health Mouth Rinse. The patient presented the following health conditions:
Colgate Tooth Discolouration Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Colgate Tooth Discolouration Reviews
|Mon, 04 Jun 2012|
The Philips Sonicare Essence electric can remove 80% of tobacco, coffee and tea. No manual toothbrush can do the same.
|Thu, 23 Jun 2011|
|last 5 year i was Colgate but at now my teeth broken.|
|Mon, 11 Jun 2012|
|Every time I use Colgate Total, my mouth ends very dry and I get a dry cough, it is very annoying. I found out because I never buy it but my brothers do and in several ocassions that I visited them after brushing my teeth I got those reactions, cough and very dry mouth. About 2 weeks ago I bought Colgate Total and as soon as I started using it I got the same reaction. I am not sure if it is the Triclosan........|
|Mon, 02 Jul 2012|
|Ive been using Colgate optic white and felt like it was too strong; so I alternated with Colgate total. I've used them for about 4 weeks. Last week I began with burning in my mouth and it developed into blisters and constant discomfoort. I went to the dr. And she gave me a round of oral steroid. I took my last one last night and my mouth is already flaring up. I would like to know how to treat this if it's from the toothpaste . Thank u!|